# SDR ASOA20130628177V

- Difficulty date: June 28, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 29,403 hours, 16,595 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 14523918001
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE CARGO DOOR INTERNAL LOWER SKIN WAS FOUND TO BE CORRODED.  MX REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IAW EC5230-01208.  ACFT APPROVED FOR RETURN TO SERVICE.
